# SDR IPXA2016032201070

- Difficulty date: March 3, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E BEADED DOUBLER CRACKED BS XOS 783.23 TO 789.64.  ACCOMPLISHED PERMANENT REPAIR ON RT WING FIXED LEADING BEADED DOUBLER BS XOS 783.23 TO 789.64 IAW SRM 57-40-02, FIG 203, REPAIR 15.
